Research

Three dimensional free convection boundary layers in porous media induced by a heated surface with spanwise temperature variations


Reference:

Rees, D. A. S., 1997. Three dimensional free convection boundary layers in porous media induced by a heated surface with spanwise temperature variations. Journal of Heat Transfer, 119 (4), pp. 792-798.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsRees, D. A. S.
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code13075

Export

Actions (login required)

View Item